Boundary behaviour of the complex Monge-Ampère equation. (English) Zbl 0496.35042


35J70 Degenerate elliptic equations
32T99 Pseudoconvex domains
58J99 Partial differential equations on manifolds; differential operators
Full Text: DOI


[1] Cheng, S.-Y. &Yau, S. T., On the existence of a complete Kähler metric on non-compact complex manifolds and the regularity of Fefferman’s equation.Comm. Pure Appl. Math., 33 (1980), 507–544. · Zbl 0506.53031
[2] Fefferman, C., Monge-Ampère equations, the Bergman kernel and geometry of pseudoconvex domains.Ann. of Math., 103 (1976), 395–416. · Zbl 0322.32012
[3] Greiner, P. C. &Stein, E. M., Estimates for the \(\bar \partial \) Problem. Mathematical Notes no. 19, Princeton University Press, Princeton N.J., 1977. · Zbl 0354.35002
[4] Melrose, R. B., Transformation of boundary problems.Acta Math., 147: 3–4 (1981), 149–236. · Zbl 0492.58023
[5] Yau, S. T., On the Ricci curvature of a compact Kähler manifold and the complex Monge-Ampère equation I.Comm. Pure Appl. Math., 31 (1978), 339–411. · Zbl 0369.53059
[6] Graham, C. R.,The Dirichlet problem for the Bergman Laplacian. Thesis, Princeton University, 1981.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.